Alert archive / North Dakota / Wind Advisories in 2022

Wind Advisory 15, NWS Grand Forks, ND

May 31, 202217 counties in North Dakota; 9 counties in Minnesota

NWS Grand Forks, ND issued this wind advisory at May 31, 2022, 1:05 AM CDT for 17 counties in North Dakota; 9 counties in Minnesota. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
May 31, 2022, 1:05 AM CDT (06:05 UTC)
Expired
May 31, 2022, 7:00 PM CDT
In force
18 hr
Issued by
NWS Grand Forks, ND
All 26 counties

Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 19 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2022-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2022-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

992 
WWUS73 KFGF 310605
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
105 AM CDT Tue May 31 2022

MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-039-049-054-
010000-
/O.NEW.KFGF.WI.Y.0015.220531T0605Z-220601T0000Z/
West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Western Walsh-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Cando, Langdon, 
Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, 
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Edinburg,
Adams, and Lankin
105 AM CDT Tue May 31 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of northwest Minnesota and northeast and 
  southeast North Dakota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ002-003-005-008-013>015-029-NDZ052-053-010000-
/O.NEW.KFGF.WI.Y.0015.220531T0605Z-220601T0000Z/
Norman-Clay-Roseau-East Marshall-Pennington-Red Lake-East Polk-
Wilkin-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Roseau, Warroad, Greenbush, Newfolden, Middle River, Grygla, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Breckenridge, Gwinner, Milnor, Forman, Rutland, 
and Wahpeton
105 AM CDT Tue May 31 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...In Minnesota, Norman, Clay, Roseau, East Marshall, 
  Pennington, Red Lake, East Polk and Wilkin Counties. In North 
  Dakota, Sargent and Richland Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
637 
WWUS73 KFGF 311935
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
235 PM CDT Tue May 31 2022

MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-039-049-054-
010000-
/O.CON.KFGF.WI.Y.0015.000000T0000Z-220601T0000Z/
West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Western Walsh-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Cando, Langdon, 
Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, 
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Edinburg,
Adams, and Lankin
235 PM CDT Tue May 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of northwest Minnesota and northeast and 
  southeast North Dakota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ002-003-005-008-013>015-029-NDZ052-053-010000-
/O.CON.KFGF.WI.Y.0015.000000T0000Z-220601T0000Z/
Norman-Clay-Roseau-East Marshall-Pennington-Red Lake-East Polk-
Wilkin-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Roseau, Warroad, Greenbush, Newfolden, Middle River, Grygla, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Breckenridge, Gwinner, Milnor, Forman, Rutland, 
and Wahpeton
235 PM CDT Tue May 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...In Minnesota, Norman, Wilkin, East Marshall, Roseau, 
  Clay, Red Lake, East Polk and Pennington Counties. In North 
  Dakota, Sargent and Richland Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
596 
WWUS73 KFGF 312359
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
659 PM CDT Tue May 31 2022

MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-039-049-054-
010100-
/O.EXP.KFGF.WI.Y.0015.000000T0000Z-220601T0000Z/
West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Western Walsh-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Cando, Langdon, 
Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, 
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Edinburg,
Adams, and Lankin
659 PM CDT Tue May 31 2022

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds will continue to diminish this evening. 

$$

MNZ002-003-005-008-013>015-029-NDZ052-053-010100-
/O.EXP.KFGF.WI.Y.0015.000000T0000Z-220601T0000Z/
Norman-Clay-Roseau-East Marshall-Pennington-Red Lake-East Polk-
Wilkin-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Roseau, Warroad, Greenbush, Newfolden, Middle River, Grygla, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Breckenridge, Gwinner, Milnor, Forman, Rutland, 
and Wahpeton
659 PM CDT Tue May 31 2022

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds will continue to diminish this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at May 31, 12:09 AM CDT, 56 minutes earlier.

Area forecast discussion, May 31, 12:09 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1209 AM CDT Tue May 31 2022

.UPDATE...
Issued at 1151 PM CDT Mon May 30 2022

Surface low will continue to move north-northeast along the Red
River overnight. Winds north over the Devils Lake basin and
southerly east of the Red River and turning southwest to west as
the low passes by to the north. Winds will increase all areas
overnight into Tuesday AM. Steadiest rain Devils Lake basin
overnight with showers in the valley and a few showers into NW MN
with increased shower chances spreading east thru NW MN as the low
moves north.

UPDATE Issued at 1011 PM CDT Mon May 30 2022

Severe threat is over. Surface low is near Fargo moving north with
upper low near SD/MN/ND border. These will move north tonight. The
heaviest stratiform rain is west of the lows from DVL basin to
Jamestown wit more scattered showers/t-storms in the RRV.
Intensity is lessening though. Wind advisory will be needed for
Tuesday but will pass this on to dayshift as we clean up LSRs and
such from this event.

UPDATE Issued at 750 PM CDT Mon May 30 2022

At 00z surface low was near Sisseton. There is a band of t-storms
moving north on the north side of the surface low with wind gusts
55 mph into S Richland county ND. The main severe QLCS line with
embededed circulations has moved well east. So for this evening
will be deailng with area of rain and low topped convection moving
north. Heavy rains from late this afternoon thru Otter Tail county
produced widespread 2-4 inches of rain. Considerable damage to
trees and a few structures in a band from Grant County into Otter
Tail county, eastern Becker and NW Hubbard to Bemidji.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 336 PM CDT Mon May 30 2022

Convection strength and heavy rainfall potential are the primary
forecast issues for the period.

Pretty complex synoptic set up as an upper low over Nebraska
ejects northeastward. While the primary warm sector remains to our
south, there has been a bit less cloud cover in our west central
MN counties and some ML CAPE values approaching the 1000 J/kg mark
according to SPC mesoanalysis. Effective bulk shear is not as
strong as originally projected, with around 30 kts in the southern
Red River Valley, but shear should rapidly improve as the upper
low approaches in the next few hours. Hodographs over west central
MN are nicely curved and if we get some storms more firmly rooted
in the boundary layer instead of elevated we will see increased
tornado potential. Tornado watch has been issued for our west
central MN counties and should see a severe threat continue
through early evening as the upper low moves up towards Lake of
the Woods.

While there is not nearly as much instability further north and
west across our central counties, there is at some moderate
instability and Pwat values in the 1.0 to 1.5 range. Morning
convection brought up to 1 to 2 inches of rain already in some
areas, and WoFS has some pretty high probabilities of 2 inches or
more entering our southern counties. Think potential for
additional 1 to 2 inches, isolated 3 or more, is possible for
tonight and into tomorrow as at least some rainfall continues to
wrap around the upper low even as the severe threat ends. Will
continue with the flood watch, and may need to extend it to end a
bit later.

Another issue with the low pressure system is west to
northwesterly winds picking up behind the low center tonight into
Tuesday. There will be some decent cold air advection, and
pressure gradient is tight. Winds will be up into wind advisory
range in some spots across eastern ND tonight into tomorrow.
However, given expected convection and the possibility of a wake
low developing that would be more impactful than gradient wind
advisory winds, will hold off on any NPW headlines for now until
our severe threat has passed.

Tuesday will see some lingering rain, with wind and cold air
advection making for a blustery day. Temps will be well below
seasonal averages for the last day of May, but at least there will
be no threat for severe storms. Could see some clearing skies and
temps dropping near the 40 mark for Tuesday night.

.LONG TERM...(Wednesday through Monday)
Issued at 336 PM CDT Mon May 30 2022

Overview...

Chances for impactful weather will be low across the long term period
until the weekend. Overall, looking at below normal temperatures
generally in the 60s to low 70s across the region. By the weekend,
rain chances do look to increase, but confidence in the details of
any potential system is low at this time.

Discussion...

The upper level pattern will feature a blocking pattern over Canada.
Under this blocking pattern, ensemble guidance is in good agreement
that an upper level trough over central Canada will only gradually
drift eastward throughout the long term period. This will work to
induce west-northwesterly flow aloft over the northern Plains. This
flow pattern and generally high pressure at the surface should yield
quiet weather throughout the remainder of the week. With
northwesterly flow aloft, some weak CAA will overtake the region
with temperatures in the 60s to low 70s. By the weekend, the
blocking looks to break down on the east coast. As this occurs, most
ensemble guidance within cluster analysis indicates that the
aforementioned upper trough over central Canada will drift east-
southeastward. This may introduce increasing rain chances to the
region moving into the weekend, but will depend upon the progression
of the blocking pattern. Regardless, at this time, NBM probabilities
of 24-hour QPF exceeding 0.25" are only in the 10-20% range across
the southern FA.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1151 PM CDT Mon May 30 2022

Low pressure tracking north along the Red River overnight so winds
quite changeable with eventual winds to the west to northwest
Tuesday with gusts 40 kts or higher in E ND, less farther east.
Ceilings overall in the IFR to lower end MVFR range through midday
Tuesday with some improvement into DVL basin by 00z Wed.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flood Watch until 7 AM CDT Tuesday for NDZ006>008-014>016-024-
     026>030-038-039-049-052>054.

MN...Flood Watch until 7 AM CDT Tuesday for MNZ001>009-013>017-
     022>024-027>032-040.

UPDATE...Riddle
SHORT TERM...JR
LONG TERM...Rick
AVIATION...Riddle
Hazardous weather outlook, May 31, 12:37 AM CDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1237 AM CDT Tue May 31 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-010545-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
1237 AM CDT Tue May 31 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Severe thunderstorms have diminished across the area this evening,
with lingering showers and isolated storms across eastern North
Dakota and Northwest Minnesota. Localized flash flooding is still
possible overnight over areas that received high amounts of
rainfall from the past storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 30, 9:21 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
921 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       8 E REYNOLDS            47.67N 96.93W
05/30/2022  M1.25 INCH       TRAILL             ND   TRAINED SPOTTER

&&
Special weather statement, May 30, 9:37 PM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
937 PM CDT Mon May 30 2022

MNZ001>003-015-027-NDZ030-039-310315-
West Becker MN-Clay MN-West Polk MN-Norman MN-East Polk MN-Traill ND-
Cass ND-
937 PM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of northern Clay,
Norman, south central Polk, northwestern Becker, northeastern Cass
and southeastern Traill Counties through 1015 PM CDT...

At 937 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chaffee to near Flom. Movement was north
at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fargo, West Fargo, Casselton, Ada, Fertile, Twin Valley and Mapleton.

This includes the following highways...
 Interstate 29 between mile markers 64 and 103.
 Interstate 94 in North Dakota between mile markers 331 and 347.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4721 9756 4724 9748 4724 9745 4725 9745
      4767 9632 4700 9606 4680 9715
TIME...MOT...LOC 0237Z 166DEG 33KT 4675 9727 4712 9611

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Perroux/GG
Local storm report, May 30, 9:46 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
946 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     5 SW DALTON             46.12N 95.99W
05/30/2022                   Otter Tail         MN   TRAINED SPOTTER

            GARAGE DESTROYED. HOUSE ROOFING TORN OFF NEAR TEN MILE
            LAKE. TIME ESTIMATED BASED ON RADAR.

&&

GREGORY.GUST
Special weather statement, May 30, 9:51 PM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
951 PM CDT Mon May 30 2022

MNZ001-002-014-015-022-310330-
Red Lake MN-Mahnomen MN-West Polk MN-Norman MN-East Polk MN-
951 PM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of south central Red
Lake, eastern Norman, southeastern Polk and western Mahnomen Counties
through 1030 PM CDT...

At 951 PM CDT, Doppler radar was tracking a strong thunderstorm over
Faith, or 35 miles northwest of Detroit Lakes, moving north at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mahnomen, Fertile, Twin Valley, McIntosh, Erskine, Winger and Gary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4720 9578 4715 9630 4767 9659 4785 9592
TIME...MOT...LOC 0251Z 166DEG 32KT 4729 9615

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Perroux/GG
Local storm report, May 30, 10:32 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1032 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     TSTM WND GST     3 ESE PHELPS            46.36N 95.76W
05/30/2022  M60.00 MPH       Otter Tail         MN   MESONET

            PEAK WIND MEASURED AT A PERSONAL WEATHER STATION NEAR
            MAINE.

0210 PM     HAIL             4 ENE HERMAN            45.83N 96.06W
05/30/2022  M1.00 INCH       Grant              MN   TRAINED SPOTTER

0420 PM     TSTM WND DMG     BARRETT                 45.91N 95.89W
05/30/2022                   GRANT              MN   PUBLIC

            LARGE TREES BLOWN DOWN. SHED DESTROYED.

0427 PM     TSTM WND DMG     HUBBARD                 46.84N 95.01W
05/30/2022                   Hubbard            MN   BROADCAST MEDIA

            LARGE TREES BLOWN DOWN. TIME ESTIMATED BASED ON RADAR.

0428 PM     TSTM WND DMG     ASHBY                   46.09N 95.82W
05/30/2022                   GRANT              MN   TRAINED SPOTTER

            LARGE BRANCHES BROKEN DOWN AND TREES UPROOTED NEAR
            DOWNTOWN ASHBY.

0429 PM     TSTM WND DMG     5 SW DALTON             46.12N 95.99W
05/30/2022                   Otter Tail         MN   TRAINED SPOTTER

            GARAGE DESTROYED. HOUSE ROOFING TORN OFF NEAR TEN MILE
            LAKE. TIME ESTIMATED BASED ON RADAR.

0432 PM     TSTM WND DMG     3 NE DALTON             46.20N 95.87W
05/30/2022                   Otter Tail         MN   BROADCAST MEDIA

            A FIFTH WHEEL DUAL-AXLE CAMPER WAS FLIPPED OVER NEAR
            STALKER LAKE. TIME STIMATED BASED ON RADAR.

0435 PM     TSTM WND DMG     DALTON                  46.17N 95.92W
05/30/2022                   OTTER TAIL         MN   PUBLIC

            LARGE TREES BLOWN DOWN AROUND TOWN.

0437 PM     TSTM WND DMG     3 W URBANK              46.13N 95.57W
05/30/2022                   Otter Tail         MN   PUBLIC

            LARGE TREES DOWN NEAR INSPIRATION PEAK.

0438 PM     TSTM WND DMG     3 ESE UNDERWOOD         46.27N 95.81W
05/30/2022                   Otter Tail         MN   BROADCAST MEDIA

            TREES BLOWN DOWN AND A TRAILER CRUSHED BY FALLING TREES
            ON SOUTH TURTLE LAKE. TIME ESTIMATED BASED ON RADAR.

0439 PM     TSTM WND GST     4 W BATTLE LAKE         46.29N 95.80W
05/30/2022  M71.00 MPH       Otter Tail         MN   MESONET

            PEAK WIND MEASURED AT A PERSONAL WEATHER STATION NEAR
            SOUTH TURTLE LAKE, BEFORE THE STATION LOST POWER.

0440 PM     TSTM WND DMG     5 E FERGUS FALLS        46.28N 95.96W
05/30/2022                   Otter Tail         MN   BROADCAST MEDIA

            TREES BLOWN DOWN, HOUSE AND SHED ROOFING TORN OFF, AND
            PONTOON FLIPPED NEAR WALL LAKE. TIME ESTIMATED BASED ON
            RADAR.

0449 PM     TSTM WND GST     NEW YORK MILLS          46.52N 95.37W
05/30/2022  M65.00 MPH       OTTER TAIL         MN   MESONET

            PEAK WIND MEASURED AT A PERSONAL WEATHER STATION.

0455 PM     TSTM WND DMG     LAKE LIDA               46.58N 95.97W
05/30/2022                   OTTER TAIL         MN   BROADCAST MEDIA

            TREES BLOWN DOWN ON A TRUCK. TIME ESTIMATED BASED ON
            RADAR.

0456 PM     TSTM WND DMG     1 E PERHAM              46.60N 95.55W
05/30/2022                   Otter Tail         MN   BROADCAST MEDIA

            BACK WALL OF A GARAGE BLOWN OUT BY THE WIND.

0502 PM     TSTM WND DMG     FRAZEE                  46.73N 95.70W
05/30/2022                   BECKER             MN   BROADCAST MEDIA

            METAL ROOFING PEELED OFF OF A GARAGE. TIME ESTIMATED
            BASED ON RADAR.

0505 PM     TSTM WND DMG     12 E DETROIT LAKES      46.81N 95.59W
05/30/2022                   Becker             MN   CO-OP OBSERVER

            MULTIPLE TREES BLOWN DOWN. SOME HAVE FALLEN ON POWER
            LINES. SHINGLES LIFTED OFF ROOF OF HOUSE.

0520 PM     HAIL             VERNDALE                46.40N 95.01W
05/30/2022  M1.50 INCH       WADENA             MN   PUBLIC

0521 PM     TSTM WND GST     3 W STAPLES AIRPORT     46.38N 94.87W
05/30/2022  E70.00 MPH       Wadena             MN   TRAINED SPOTTER

            QUARTER SIZED HAIL AND WIND GUSTS AT 60 TO 70 MPH.

0521 PM     TSTM WND DMG     1 W PONSFORD            46.97N 95.40W
05/30/2022                   Becker             MN   TRAINED SPOTTER

            TREES BLOWN DOWN.

0525 PM     HAIL             NNE ALDRICH             46.37N 94.94W
05/30/2022  E1.00 INCH       Wadena             MN   TRAINED SPOTTER

0529 PM     TSTM WND GST     2 SSW PARK RAPIDS       46.89N 95.08W
05/30/2022  M55.00 MPH       Hubbard            MN   ASOS

            PEAK WIND MEASURED AT THE PARK RAPIDS AIRPORT /KPKD/.

0547 PM     TSTM WND GST     LAKE ITASCA             47.25N 95.21W
05/30/2022  M56.00 MPH       CLEARWATER         MN   OTHER FEDERAL

            PEAK WIND MEASURED AT THE RAWS STATION AT LAKE ITASCA
            STATE PARK.

0609 PM     TSTM WND DMG     TURTLE RIVER            47.59N 94.76W
05/30/2022                   BELTRAMI           MN   BROADCAST MEDIA

            SEVERAL LARGE TREES BROKEN DOWN.

0700 PM     TSTM WND DMG     5 ESE BEMIDJI           47.45N 94.78W
05/30/2022                   Beltrami           MN   PUBLIC

            LARGE TREES DOWN ALONG HWY 2, EAST OF BEMIDJI.

0815 PM     TSTM WND GST     5 NE DWIGHT             46.35N 96.66W
05/30/2022  M59.00 MPH       Richland           ND   MESONET

            PEAK WIND MEASURED AT AN NDAWN STATION.

0837 PM     HAIL             3 NW ABERCROMBIE        46.48N 96.77W
05/30/2022  E0.88 INCH       Richland           ND   TRAINED SPOTTER

&&

GREGORY.GUST
Local storm report, May 30, 10:34 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1034 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND GST     3 ESE PHELPS            46.36N 95.76W
05/30/2022  M60.00 MPH       Otter Tail         MN   MESONET

            PEAK WIND MEASURED AT A PERSONAL WEATHER STATION NEAR
            MAINE.

&&

GREGORY.GUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:35 PM CDTSevere Thunderstorm WarningFGFRichland40 min
May 30, 8:10 PM CDTSpecial Weather StatementFGFRichland35 min
May 30, 8:24 PM CDTSevere Thunderstorm WarningFGFCass, Richland47 min
May 30, 9:37 PM CDTSpecial Weather StatementFGFCass38 min
May 30, 9:11 PM CDTSpecial Weather StatementFGFClay, Norman34 min
May 30, 9:51 PM CDTSpecial Weather StatementFGFMahnomen39 min

Nearby

Wind Advisories in North Dakota, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.